# SDR USAA2015031300005

- Difficulty date: March 11, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 47,600 hours, 17,676 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Part number: 1156561
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4R EMER LENS COVER IS BROKEN.  REPLACED EMER LIGHT LENS COVER AT 4R.
